International Journal of Economics and Financial Issues

International Journal of Economics and Financial Issues (IJEFI) is the international academic journal, and is a double-blind, peer-reviewed academic journal publishing high quality conceptual and measure development articles in the areas of economics, finance and related disciplines. ISSN: 2146-4138.


Creative Commons License

IJEFI adopts an Open Access policy complying with the definition laid out by the Budapest Open Access Initiative (BOAI). Terms and conditions of Creative Commons Attribution 4.0 International License apply to all published manuscripts. This Journal is licensed under a Creative Commons Attribution 4.0 International License. This licence allows authors to use all articles, data sets, graphics and appendices in data mining applications, search engines, web sites, blogs and other platforms by providing appropriate reference. The journal allows the author(s) to hold the copyright without restrictions and the authors will retain publishing rights without restrictions.


Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 11, No 4 (2021)

Table of Contents

Articles

Garrison Hongyu Song, Ajeet Jain
PDF
1-10
Helena Ahulu, John MacCarthy, Paul Muda
PDF
11-18
Shikhil Munjal, Gurcharan Singh, Palvi Jearth
PDF
19-26
Cong Gu, Benfu Lv, Ying Liu, Geng Peng
PDF
27-34
Onur Gozbasi, Buket Altinoz, Eyup Ensar Sahin
PDF
35-40
Faten Al-Jabsheh, Sulayman Al-Qudsi, Mohammed A. Hajeeh
PDF
41-52
Anzel van den Bergh-Lindeque, Sune Ferreira-Schenk, Zandri Dickason-Koekemoer
PDF
53-65
Steven Buigut, Burcu Kapar
PDF
66-72
Sune Ferreira-Schenk, Zandri Dickason-Koekemoer, Naveed Hussain Shah
PDF
73-81
Levon Goukasian, Emily Jian Huang, Qingzhong Ma, Wei Zhang
PDF
82-96
Sujan Chandra Paul, Md. Harun Or Rosid, Md. Jamil Sharif, Anjuman Ara Rajonee
PDF
97-104